MAUDE Adverse Event Report: MEDTRONIC MEXICO AUTOLOG WASH KIT; APPARATUS, AUTOTRANSFUSION

MEDTRONIC MEXICO AUTOLOG WASH KIT; APPARATUS, AUTOTRANSFUSION
Model Number ATL2001
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of an autolog washkit, a saline solution was observed leaking from the bell.The customer observed that the device box was sealed, and the bell was inserted smoothly into the device.However, upon initiating the saline flush, the leakage was detected.The customer stated that when they went to install the hood, it apparently had no structural modifications, and that it had not been hit or forcible inserted.The bell was replaced with another one, which functioned without issues.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that there was no damage noted in the instrument or the disposable.There was no visual, audible, or performance abnormalities.The purging process was just beginning, with a 250cc saline tank installed.There was still nothing in the waste bag.An error warning message did not appear.
 
Additional Manufacturer Narrative
Device evaluation:visual inspection shows fin damage and damage to the upper portion of the bowl.Visual analysis of the returned device with fin damage is a representative failure mechanism of bowl lift/leaking.The bowl was run a couple of times using saline.During the runs there was a loud noise and a pump speed error message observed with no leaks observed.Reason for return was visually confirmed with evidence of fin damage noted.D.4.Udi updated medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AUTOLOG WASH KIT
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21804086
Report Number9612164-2025-01824
Device Sequence Number8991029
Product Code CAC
UDI-Device Identifier00613994520456
UDI-Public(01)00613994520456(17)250916(10)227736997
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K093535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/16/2025
Device Model NumberATL2001
Device Catalogue NumberATL2001
Device Lot Number227736997
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date04/09/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown